MathSciNet Relay Station
MathSciNet bibliographic data
MR196709 (33 #4895) 54.35
Holsztyński, W. On metric spaces aimed at their subspaces. Prace Mat. 10 1966 95–100.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement